| Catalog Number |
SL-2010M2096A |
| Medical Device Problem Codes |
Leak/Splash (1354); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: at beginning of dialysis, blood began leaking from the venous connection point.Additionally, photos were provided which revealed the presence of air bubbles in the bloodline tubing.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.